Hokkaido Mathematical Journal

No.2

KURAMOCHI Zenjiro, NAGASAKA Yukio,
On the Dirichlet problem for unbounded boundary functions
Hokkaido Mathematical Journal, 8 (1979) pp.145-149
TAKAHASHI Yasuji,
Partially admissible shifts on linear topological spaces
Hokkaido Mathematical Journal, 8 (1979) pp.150-166
YAMAUCHI Kazunari,
On infinitesimal projective transformations of a Riemannian manifold with constant scalar curvature
Hokkaido Mathematical Journal, 8 (1979) pp.167-175
WATANABE Seiji,
Ergodic theorems for dynamical semi-groups on operator algebras
Hokkaido Mathematical Journal, 8 (1979) pp.176-190
KASHIWADA Toyoko,
Some properties of locally conformal K\"{a}hler manifolds
Hokkaido Mathematical Journal, 8 (1979) pp.191-198
KOISO Norihito,
Variation of harmonic mapping caused by a deformation of Riemannian metric
Hokkaido Mathematical Journal, 8 (1979) pp.199-213
HASEGAWA Izumi, YAMAUCHI Kazunari,
On infinitesimal holomorphically projective transformations in compact Kaehlerian manifolds
Hokkaido Mathematical Journal, 8 (1979) pp.214-219
ASADA Satoshi,
Notes on eigenvalues of Laplacian acting on \textit{p}-forms
Hokkaido Mathematical Journal, 8 (1979) pp.220-227
SASAKI Hiroki,
On a transfer theorem for Schur multipliers
Hokkaido Mathematical Journal, 8 (1979) pp.228-238
NAGAOKA Sh\={o}y\={o},
Some congruence properties of Eisenstein series
Hokkaido Mathematical Journal, 8 (1979) pp.239-243
KAMISHIMA Yoshinobu,
Extension of involutions on spheres
Hokkaido Mathematical Journal, 8 (1979) pp.244-252
TAKAHASHI Katsutoshi,
The factorization in the commutant of a unitary operator
Hokkaido Mathematical Journal, 8 (1979) pp.253-259
YAMAGUCHI Keizo,
Projectively connected manifolds admitting groups of projective transformations of dimension $n^{2}+n$
Hokkaido Mathematical Journal, 8 (1979) pp.260-282
NAGASAKA Yukio,
Notes on extremizations
Hokkaido Mathematical Journal, 8 (1979) pp.283-287
KOSHI Shozo, YAMAGUCHI Hiroshi,
The F. and M. Riesz theorem and group structures
Hokkaido Mathematical Journal, 8 (1979) pp.294-299